# SDR QMLA2014043014048

- Difficulty date: April 30, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N101VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9039
- Aircraft time: 5,093 hours, 20,052 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 5,961 hours, 11,485 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: IPT20RT1100080G
- Part serial: 66881680
- Condition: Defective
- Location: Mgb
- Part time: 6,093 hours, 20,057 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM LANDING ZONE THE NR 1 SYS MGB OIL  PRESS DROPPED TO .4 BAR, BELOW NORMAL RANGE.  THERE WERE NO CHIPS DETECTED OR TEMP RISE ASSOCIATED WITH THIS INDICATION.  SYS NR 2 PRESS REMAINED WITHIN NORMAL LIMITS.  THE FLIGHT WAS ABORTED & CONTINUED TO THEIR BASE OF OPERATIONS, HELIPAD THAT WAS LESS THAT 1 NM AWAY.  ACCOMPLISHED MIN POWER DESCENT & LANDING & EXECUTED NORMAL SHUTDOWN WITHOUT INCIDENT.  POST FLIGHT INSPECTION DID NOT REVEAL ANY FLUID LOSS OR ABNORMALITIES EVIDENT ON THE PILOT POST FLIGHT.  TROUBLE SHOT THE PROBLEM & FOUND THAT THE TRANSMISSION OIL PRESS TRANSMITTER WAS BAD & REPLACED IT.  THE ACFT WAS THEN RETURNED TO SERVICE.
